# SDR 99ZZZX1803

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L772M10C1002
- Condition: Inoperative
- Location: Cockpit
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR INOPERATIVE.  UNIT INOPERATIVE.  WOULD NOT SELF-TEST WHEN POWER APPLIED.  WILL NOT OPERATE WHILE ENGINE IS RUNNING.
